Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristenm09

Minocycline-Induced Hyperpigmentation

Recommended Posts

So I got diagnosed today with minocycline induced hyperpigmentation, which is basically the medicine is causing bruising on your shins. My case isnt bad at all. Just a few small bruises that havent gone away for months and came for no reason.

So now I got taken off the minocycline which was working decently well for me and put on Ampicillin which I've never even heard of.

Anyone have luck with this?

Share this post


Link to post
Share on other sites

Never heard of this actually, but best of luck. I got minocyline induced hyperpigmentation and I'm anxiously awaiting my bruised looking areas to fade. So far it hasn't faded much even after nearly 6 months.

Share this post


Link to post
Share on other sites

that was dumb its like pneicillin its for like cold its not used for long term i would ask why or for something used for acne cuz that should od abosoulutely nothing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×